Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have Gynec problem. How can i stop bleeding ? ?

I have Gynec problem. I am 41 years old. Due to heavy and continuous bleeding , i used Novex DS tablet but it did t work. another Gynic suggested and inserted Mirena on 26th Aug 2011. I am still bleeding but not heavy. I am going on religious trip from 13th to 22nd Sept. I don t want any bleeding during htat period. My Gynic not suggesting any tablet for that. can you pl. give suggestion without any side effects and after effects pl. thanks, uma
Asked On : Sat, 3 Sep 2011
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There is no medicine without side effect. Usually tablet is used for delaying periods, but if your Doctor has refused it is because you already have similar medicine to stop bleeding in the Mirena which will stop bleeding. By September mid the bleeding will stop. Do not take any tablet as there will be more side effects due to excess hormone in your body, because Mirena already has that hormone.
Answered: Sat, 3 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor